# SDR DXTA200500655

- Difficulty date: March 31, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 6,801 hours, 4,323 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Barrel
- Part number: 67421801
- Part serial: BMC028
- Condition: Scored
- Location: Mlg
- Part time: 6,801 hours, 4,323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT HEARD A THUMP FROM THE NOSE GEAR.  NOTICED THE UNLOCK LIGHT ILLUMINATED.  THE UNLOCK LIGHT STAYED ON FOR THE DURATION OF THE FLIGHT UNTIL DESCENT PASSING THROUGH 11700; IN WHICH A SECOND THUMP WAS HEARD.  FOUND STRUT EXTENSION OUT OF LIMIT.  REMOVED & REPLACED UPPER & LOWER BARREL ASSY WITH A RENTAL UNIT.  OPS CHECK AND LEAK CHECK GOOD.  STEERING TRAVEL CHECK GOOD.  GEAR SWING CHECK GOOD IAW 750 M/M CHP 32-30-05.
